MAUDE Adverse Event Report: SIGHT SCIENCES INC OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC OMNI SURGICAL SYSTEM
Catalog Number 1-108
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The physician using an omni device, reported that the catheter broke while performing the goniotomy procedure.The broken off part of the device was removed using a forceps.
 
Additional Manufacturer Narrative
The returned device was carefully evaluated and was determined that there is no evidence that the device design or manufacturing process was the cause of the incident.A review of device lot history record concluded that there were no production non-conformances or any other anomalies that would have contributed to this event.Additionally, a review and analysis of most suspected components (i.E., cannula and catheter) was performed and did not find non-conformances or abnormalities (e.G., suspicious patterns) that may have contributed to the reported incident.Therefore, the probable root cause is likely due to a surgical technique or use error.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC
4040, campbell ave
suite 100
menlo park, CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC.,
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key17401642
Report Number3010363671-2023-00020
Device Sequence Number8885063
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public00858027006525
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number1-108
Device Lot NumberF23B16-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date09/07/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown